# SDR UIEA2018122602941

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG SPINNER NEEDS REPAINT AS PER CUSTOMER.( REMOVED,PAINTED & REINSTALLED #1 ENG SPINNER IAW B767 AMM 72-31-01 & ENGINE MANUAL (GEK 92451) TASK 72-21-10-300-802-0. )
